Cialis and vision

Very often men who suffer from erectile problems hesitate when it comes to the treatment with oral ED medications. It happens because there is so much information about side effects of these drugs. Sometimes the information is too complicated to understand it right.
One of the main reasons why men delay the use of oral ED drugs is the possibility of vision side effects produced by these drugs in some patients.
Fortunately severe vision side effects are extremely rare. They happen in men who are predisposed for vision problems and who should not use such medications as Cialis. Men with such eye conditions as macular degeneration, diabetic retinopathy, retinitis pigmentosa or other retinal diseases should never take Cialis due to the risks of serious side effect development. Serious side effects include: sudden vision loss in one or both eyes, vision problems, and permanent vision loss in one of both eyes.

Why can Cialis and other PDE5 inhibitors cause vision side effects?
Cialis (Tadalafil) works selectively for phosphodiesterase 5 (PDE5), it inhibits the actions of this enzyme. Still according to clinical trials Tadalafil can also have mild inhibiting effects on the other phosphodiesterases, particularly on PDE6, which is found in retinal photoreceptors. Hence there is an ability of Cialis to produce vision side effects such as light sensitivity, color recognition problems and others.
These side effects do not last long, they usually disappear after several hours post dose administration. They are usually dose-dependent, so it is necessary to take the lowest effective dose of Cialis recommended by your doctor. If you experience any vision effects of Cialis, call your doctor for consultation.